# SDR 08FDEA01209

- Difficulty date: March 31, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10F
- Aircraft serial: 46907
- Aircraft time: 53,570 hours, 25,466 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NFA6013501
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR ASSESSMENT AN EXISTING REPAIR AT FUSELAGE SKIN WAS FOUND NOT IN CONFORMITY WITH APPROVED DATA REPAIR HAS BEEN REPLACED WITH A NEW IAW SRM 53-50-00 FIG 26, VOL I.
